# SDR SWAA2022120970310

- Difficulty date: November 11, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rail
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL CAVITY LEADING EDGE ON RAIL LOCATED AT OFSS 288 AND SS 53 ON BOTTOM SURFACE AT LEVEL OF RIB 8 AT LT WING.  REPLACED RAIL LOCATED LEADING EDGE AT OFSS 288 AND SS 53 ON BOTTOM SURFACE AT LEVEL OF RIB 8 AT LT WING IAW SRM 51-10-02 AND B737-700 51-40-02.
